Breast Cancer India
2,346 members1,226 posts

Red rash in hand after receiving 8 chemotherapies

Red rash in hand after receiving 8 chemotherapies

My mother has finished her chemotherapy in 13th february. She had 4 AC chemos followed by 4 paclitaxel chemotherapies. She will receive radio therapy from Tuesday 27march. Her due date of radio was in 18march but for some unavoidable reasons doctors delayed the date of radiotherapy. Her right breast has mastectomy. and now the right hand has this kind of red rash on skin. What can cause this?? I am very afraid.

6 Replies
oldestnewest

Pl show your doctor

1 like
Reply

Can’t make out much from the photo. It’s always safer to show to your doctor and follow his instructions.

1 like
Reply

I had skin rashes on the back of my hands during paclitaxel. My oncologist said it was one of the side effects of taxol ( paclitaxel). Once I finished all the rounds, it cleared up in 2 weeks.

But do check with your oncologist. And don’t be afraid - she’s nearly finished all her treatment. And once radio and the rest of chemo is done, help her get back to a normal life. You must be strong for her.

1 like
Reply

If your chemo schedule is finished , don't worry now.Most risky period for drug allergies was during chemo .

Best to consult is your doctor.Radiation will not have any interference with this allergy ,I guess.

All the best.

1 like
Reply

Please check with her oncologist as well as inform her radiation oncologist about it too.Its always good to check with the treating doctor.Nice to know that your mother has finished with her chemo & now only RT left.

1 like
Reply

I hope your mother has had this checked. It may have nothing to do with her treatment. One thing that comes to mind is a cellulitis infection. I ended up with one from a mosquito bite which caused my whole forearm to swell, because I assumed that it was some kind of allergy and waited longer than I should have to get it checked. Is the red area spreading? Most cellulitis infections will clear up with an antibiotic - mine did - bit you don't want it tomget out of control, especially considering that your mother, finished treatment recently and her system is still recovering from that. Let us know how your mother is doing.

Pat

Reply

You may also like...